A Case of Dilated Cardiomyopathy Associated with Volatile Substance Abuse [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2003; 31(4): 234-238

A Case of Dilated Cardiomyopathy Associated with Volatile Substance Abuse

Mutlu Vural1, Şennur Ünal Dayı1, Zeynep Tartan1, Hülya Kaşıkcıoğlu1, Ertan Ökmen1, Neşe Çam1

Paint thinner has widespread use in industry. The use ofthinner among children has become a social and health problem.This report presenis the case of a 21 year old man witlı congestive cardionıyopathy associated wir/ı volatile subsıance abuse. After giving up the solvent use he ma de a rapid and complete recovery. Because of the increasing prevalance of the problem, we aimed to review the literature regarding to acute and chronic medical complications associated with the exposure or abuse of volatile substances.

Keywords: Volatile subtances, dilale cardiomyopathy

How to cite this article
Mutlu Vural, Şennur Ünal Dayı, Zeynep Tartan, Hülya Kaşıkcıoğlu, Ertan Ökmen, Neşe Çam. A Case of Dilated Cardiomyopathy Associated with Volatile Substance Abuse. Turk Kardiyol Dern Ars. 2003; 31(4): 234-238
© Copyright 2020 Archives of the Turkish Society of Cardiology
LookUs & Online Makale